Dynamic Programming for Multidimensional Stochastic Control Problems  被引量:2

Dynamic Programming for Multidimensional Stochastic Control Problems

在线阅读下载全文

作  者:Jin Ma Department of Mathematics,Purdue University,West Lafayette,IN 47907-1395,U S A E-mail:majin@math.purdue,eduJiongmin Yong Laboratory of Mathematics for Nonlinear Science,Department of Mathematics,and Institute of Mathematical Finance,Fudan University,Shanghai 200433,P.R.China E-mail:jyong@fudan,edu.cn 

出  处:《Acta Mathematica Sinica,English Series》1999年第4期485-506,共22页数学学报(英文版)

摘  要:In this paper we study a general multidimensional diffusion-type stochastic control problem. Our model contains the usual regular control problem,singular control problem and impulse control problem as special cases.Using a unified treatment of dynamic programming,we show that the value function of the problem is a viscosity solution of certain Hamilton-Jacobi-Bellman (HJB) quasi- variational inequality.The uniqueness of such a quasi-variational inequality is proved.In this paper we study a general multidimensional diffusion-type stochastic control problem. Our model contains the usual regular control problem,singular control problem and impulse control problem as special cases.Using a unified treatment of dynamic programming,we show that the value function of the problem is a viscosity solution of certain Hamilton-Jacobi-Bellman (HJB) quasi- variational inequality.The uniqueness of such a quasi-variational inequality is proved.

关 键 词:Stochastic control Dynamic programming Viscosity solutions Singular control Impulse control 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象